ArticleOriginal scientific text
Title
Counting solutions of decomposable form equations
Authors 1, 2
Affiliations
- School of Mathematics, University of East Anglia, Norwich, Norfolk NR4 7TJ, U.K.
- Institute of Mathematics and Informatics, Lajos Kossuth University, H-4010 Debrecen, Pf 12, Hungary
Bibliography
- G. R. Everest, Diophantine approximation and the distribution of normal integral generators, J. London Math. Soc. 28 (1983), 227-237.
- G. R. Everest, A 'Hardy-Littlewood' approach to the norm form equation, Math. Proc. Cambridge Philos. Soc. 104 (1988), 421-427.
- G. R. Everest, On the solution of the norm-form equation, Amer. J. Math. 114 (1992), 667-681.
- G. R. Everest, Mean values of algebraic linear forms, Proc. London Math. Soc. 70 (1995), 529-555.
- J.-H. Evertse and K. Győry, The number of families of solutions of decomposable form equations, Acta Arith., to appear.
- K. Győry, Sur une classe des corps de nombres algébriques et ses applications, Publ. Math. Debrecen 22 (1975), 151-175.
- K. Győry, On the numbers of families of solutions of systems of decomposable form equations, Publ. Math. Debrecen 42 (1993), 65-101.
- K. Győry und A. Pethő, Über die Verteilung der Lösungen von Normformen Gleichungen II, Acta Arith. 32 (1977), 349-363.
- K. Győry und A. Pethő, Über die Verteilung der Lösungen von Normformen Gleichungen III, Acta Arith. 37 (1980), 143-165.
- G. Karpilovsky, Unit Groups of Classical Rings, Oxford University Press, 1988.
- W. M. Schmidt, Norm form equations, Ann. of Math. 96 (1972), 526-551.
- S. Sehgal, Topics in Group Rings, Dekker, New York, 1978